# SDR ASAA2012070692483

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 16,139 hours, 5,173 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10309
- Condition: Failed
- Location: A/C Pack
- Part time: 13,283 hours, 5,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL.  EXTINGUISHES WHEN MASTER CAUTION RESET.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW MM 21-61-00.  CONFIRMED FAULT, FOUND HARD FAIL ON NR 2 CONTROLLER, THIS PACK TEMP CONTROL VALVE.  R & R TEMP CONTROL VALVE (V141) IAW MM 21-61-21.  GROUND VERIFICATION TEST GOOD.
